www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Calaque, Damien

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 4 of 4
TitleTypeIssue Date
Caldararu's conjecture and Tsygan's formality
ANNALS OF MATHEMATICS, 176 (2), p. 865-923
Journal Contribution2012
GLOBAL FORMALITY AT THE G(infinity)-LEVEL
MOSCOW MATHEMATICAL JOURNAL, 10(1). p. 31-64
Journal Contribution2010
Hochschild cohomology and Atiyah classes
ADVANCES IN MATHEMATICS, 224(5). p. 1839-1889
Journal Contribution2010
Hochschild (Co)homology for Lie Algebroids
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, (21). p. 4098-4136
Journal Contribution2010
Showing results 1 to 4 of 4